# SDR HNAA9900019

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Ldg Gear Doors
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOORS WOULD NOT CLOSE UNTIL NOSE GEAR TOUCHED DOWN ON LANDING.  REPLACED 3261-K9 (P/N DSC182-2) RELAY.
